Please use this identifier to cite or link to this item:
Title: Moral Universalizability: A Kantian Approach
Other Titles: PHILOSOPHICAL PAPERS, Vol 8, March 2011, p 31 - 43
Authors: Das, Kanti Lal
Issue Date: Mar-2011
Publisher: University of North Bengal
ISSN: 0976 – 4496
Appears in Collections:Philosophical Papers. Vol 08 (March 2011)

Files in This Item:
File Description SizeFormat 
March2011_04.pdfMoral Universalizability: A Kantian Approach240.6 kBAdobe PDFThumbnail

Items in NBU-IR are protected by copyright, with all rights reserved, unless otherwise indicated.